# SDR CALA2014112892745

- Difficulty date: November 24, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 96,738 hours, 15,116 cycles
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GUARD AT CREASE BEAM STATION 287.0, RBL 81.  R & R CREASE BEAM AT BS 287.0, RBL 81 IAW SRM 51-40-02, PAR 7 FIG 1 DUE TO 100% MATERIAL LOSS PN 14 1T8310-410.
